advertisement
Question
Posted by: Adelaide | 2010/02/18

rash

I had my first case of piles recently and used anasol which cleared up the piles quickly but I experienced a rash around the vagina and anus. Is this related to the piles or should I check it out. (Rash cleared up by itself within 2 days after i stopped using the ointment.)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Adelaide
You may be allergic to something in the ointment. Rash is not related to piles. Try Proctosedyl next time.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/18

Hallo Adelaide
You may be allergic to something in the ointment. Rash is not related to piles. Try Proctosedyl next time.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement